About this Journal Submit a Manuscript Table of Contents
International Journal of Distributed Sensor Networks
Volume 2013 (2013), Article ID 620248, 10 pages
http://dx.doi.org/10.1155/2013/620248
Research Article

Range-Free Localization Scheme in Wireless Sensor Networks Based on Bilateration

Department of Information Engineering, I-Shou University, Kaohsiung 84001, Taiwan

Received 4 October 2012; Accepted 17 December 2012

Academic Editor: Long Cheng

Copyright © 2013 Chi-Chang Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chi-Chang Chen, Chi-Yu Chang, and Yan-Nong Li, “Range-Free Localization Scheme in Wireless Sensor Networks Based on Bilateration,” International Journal of Distributed Sensor Networks, vol. 2013, Article ID 620248, 10 pages, 2013. doi:10.1155/2013/620248